# SDR 97FDEA00391

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402762
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1110 FLOORBEAM FROM BL 0 AND RBL 62, WL 208.1.  *S/D*  CORROSION ON BS 1110 BEAM FROM BL 0 TO RBL 62, WL 208.1 WAS FOUND TO BE OUT OF LIMITS AT BS 1110, RBL 35 TO RBL 70 PER FED-EX SRM 53-10-1.  REPAIRED DAMAGED SECTION OF FLOORBEAM PER FED-EX SRM 53-10-8 FIG 5.  ALODINED AND PRIMED ALL BARE METAL PER FED-EX M/M 51-20-151.
